# SDR HALA9800369

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39613011
- Condition: Malfunctioned
- Location: Accessory Bay
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ITO - FLT 182 - AT TOP OF DESCENT FROM FL 250, UNABLE TO MAINTAIN CABIN PRESSURIZATION WITH LESS THAN CRUISE POWER AND OUTFLOW VALVE FULLY CLOSED IN MANUAL.  REMOVED AND REPLACED FLOW CONTROL VALVE ASSEMBLY.  OPS CHECK, LEAK CHECK OK ON GROUND RUN.  (M)
